# SDR 05FDEA01051

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 28,678 hours, 16,400 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING MEM, EXPERIENCED SEVERE VIBRATION IN NOSE GEAR DECELERATING   THROUGH NINTY KNOTS.  FOUND APEX PIN BROKE WITH LINKS APART.
